MathSciNet Relay Station
MathSciNet bibliographic data
MR185016 (32 #2486) 20.70 (14.50)
Iwahori, N.; Matsumoto, H. On some Bruhat decomposition and the structure of the Hecke rings of ${\germ p}$-adic Chevalley groups. Inst. Hautes Études Sci. Publ. Math. No. 25 1965 5–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement